Gents93 story - Post Aromatase Inhibitor Syndrome


#48

I was answering zadigg as he said they’re trying things, not myself but hopefully they know this as well thank u


#49

I understand. And he knows this, I just hope he will reconsider. Chemotherapy should be at the bottom of the list of things to try in hopes of resolving PFS. I’m honestly wondering why this is even a topic of discussion.


#50

#pray4prep


#51

plz stop spreading false facts regarding my specificaly proposed chemo drug
people use it for year 3-4 yrs on cancer forums
thats how much cycles u can count ur self
children have used aza for 31+ cycles etc…
ur hair doesnt fall and u have nausea and vomit which is controled by anti emetics
the scary thing is if it doesnt work not the side effects
the side effects stop when u stop the drug
although organ damage may occur and thats scary i agree


#52

What false information did I spread? Honestly, do what you want. Just be careful. For anyone else considering chemo as an option to your PFS, here is your enourmous list of side effects to consider:

http://chemocare.com/chemotherapy/drug-info/azacitidine.aspx


#54

get this HDAC stuff out of my thread please


#55

my doctor wants me to start clomid, should i stop? i fear the estrogen levels will go up if i use it and make my symptoms worse. i took fin/dutasteride

ive taken 3 doses of 12mg so far


#56

I think you should follow your doctors advice, take Clomid but be careful to monitor estrogen levels and take regular blood tests under the doctors care. Some have said they’ve benefited from. Clomid whereas others said it made it worse or no change. So it’s a gamble


#57

i can’t really answer that unless i know your full situation. but understand clomid doesn’t make your estrogen rise directly. clomid increases testosterone output… testosterone is converted to estrogen via aromatase enzyme. so estrogen levels rise with testosterone although not exactly linearly. depends on the person. your physician should monitor your estrogen frequently.